MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS PLASTIPAK LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS PLASTIPAK LUER-LOK; PISTON SYRINGE
Catalog Number 309581
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 3ml ll w/ndl 25x1 rb barrel / flange was damaged.The following information was provided by the initial reporter: material: 309581 batch#: 5304809 verbatim: complaint via phone.Pir attached case description: customer states that when she was getting ready to do a vaccine she noticed that the plastic on the syringe was not sealed, there seems to be some sort of gap, and because of that all of the product leaked.Product: bd luer-lok syringe with attached needle 25 g.Ref#: (b)(4) lot#: 5304809.

Brand Name
PLASTIPAK LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24686438
Report Number1213809-2026-00153
Device Sequence Number9855104
Product Code FMF
UDI-Device Identifier00382903095810
UDI-Public(01)00382903095810(17)300930(10)5304809
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309581
Device Lot Number5304809
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown